Journal article icon

Journal article

DOMAIN COMPARISON-THEOREMS FOR FLOWS WITH VORTICITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qjmam/35.1.17

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS
Volume:
35
Issue:
FEB
Pages:
17-32
Publication date:
1982-01-01
DOI:
EISSN:
1464-3855
ISSN:
0033-5614
URN:
uuid:a64bbcd5-3236-4609-94bc-d70b7a5c5f2d
Source identifiers:
12187
Local pid:
pubs:12187

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP